# SDR REXA201100912

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 17,377 hours, 15,254 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Loop
- Condition: Out Of Position
- Location: Lt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING.  REPOSITIONED LOOP FOR 14TH STAGE IN LT WHEEL BIN AREA - GND CHECKS ARE NORMAL PER CRJ AMM 30-11-00.
